Alert archive / Arizona / Wind Advisories in 2006
Wind Advisory 12, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 9, 2006, 3:25 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 9, 2006, 8:56 PM MST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2006, 3:25 PM MST (22:25 UTC)
- In effect from
- Apr 9, 2006, 8:56 PM MST
- Expired
- Apr 10, 2006, 7:44 PM MST
- In force
- 23 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3583 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 092225 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 325 PM MST SUN APR 9 2006 ...STRONG AND GUSTY WINDS EXPECTED ACROSS ARIZONA ON MONDAY... .A COLD FRONT WILL APPROACH ARIZONA DURING THE DAY ON MONDAY. IN ADVANCE OF THIS FRONT...SOUTHWEST WINDS WILL INCREASE DURING THE DAY BECOMING STRONG AND GUSTY DURING THE AFTERNOON. WINDS ARE EXPECTED TO SUBSIDE DURING THE EVENING HOURS. AZZ012>014-040-100600- /O.NEW.KFGZ.WI.Y.0012.060410T1700Z-060411T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON... KYKOTSMOVI 325 PM MST SUN APR 9 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST MONDAY. EXPECT SOUTHWEST WINDS OF 10 TO 20 MPH IN THE MORNING... INCREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH IN THE AFTERNOON. WINDS ARE EXPECTED TO SUBSIDE DURING THE EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
5 follow-up statements
000 WWUS75 KFGZ 100356 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 856 PM MST SUN APR 9 2006 ...STRONG AND GUSTY WINDS EXPECTED ACROSS ARIZONA ON MONDAY... .A COLD FRONT IS APPROACHING NORTHERN ARIZONA. IN ADVANCE OF THIS FRONT...SOUTHWEST WINDS WILL BECOME STRONG AND GUSTY BY MID MORNING ON MONDAY. WINDS WILL BEGIN TO WEAKEN BY MID AFTERNOON BUT WILL REMAIN GUSTY INTO THE EVENING. WINDS WILL PICK UP EARLIEST OVER THE HIGH TERRAIN OF THE MOGOLLON RIM AND DIE OFF LATEST OVER CENTRAL PORTIONS OF THE LITTLE COLORADO RIVER VALLEY. AZZ015>017-101200- /O.EXA.KFGZ.WI.Y.0012.060410T1700Z-060411T0300Z/ WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP 856 PM MST SUN APR 9 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST MONDAY. EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH BY MID TO LATE MORNING. WINDS ARE EXPECTED TO SUBSIDE BEGINNING IN MID AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ012>014-040-101200- /O.CON.KFGZ.WI.Y.0012.060410T1700Z-060411T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON... KYKOTSMOVI 856 PM MST SUN APR 9 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST MONDAY. EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH BY MIDDAY. WINDS ARE EXPECTED TO SUBSIDE BEGINNING IN LATE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 101124 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 424 AM MST MON APR 10 2006 ...STRONG AND GUSTY WINDS EXPECTED ACROSS ARIZONA ON MONDAY... .A COLD FRONT IS APPROACHING NORTHERN ARIZONA. IN ADVANCE OF THIS FRONT...SOUTHWEST WINDS WILL BECOME STRONG AND GUSTY BY MID MORNING. WINDS WILL BEGIN TO WEAKEN BY MID AFTERNOON BUT WILL REMAIN GUSTY INTO THE EVENING. WINDS WILL PICK UP EARLIEST OVER THE HIGH TERRAIN OF THE MOGOLLON RIM AND DIE OFF LATEST OVER CENTRAL PORTIONS OF THE LITTLE COLORADO RIVER VALLEY. AZZ012>017-040-101930- /O.CON.KFGZ.WI.Y.0012.060410T1700Z-060411T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...DILKON...KYKOTSMOVI 424 AM MST MON APR 10 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH BY MIDDAY. WINDS ARE EXPECTED TO SUBSIDE BEGINNING IN LATE AFTERNOON AND EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 101930 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1230 PM MST MON APR 10 2006 ...STRONG AND GUSTY WINDS EXPECTED ACROSS NORTHERN ARIZONA THROUGH THIS EVENING... .A COLD FRONT AND UPPER LEVEL WEATHER SYSTEM WILL MOVE ACROSS NORTHERN ARIZONA THIS AFTERNOON AND EVENING...HELPING PRODUCE WINDY CONDITIONS ACROSS THE REGION. AZZ011-110300- /O.EXA.KFGZ.WI.Y.0012.000000T0000Z-060411T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO 1230 PM MST MON APR 10 2006 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH TODAY. WINDS ARE EXPECTED TO SUBSIDE THIS EVENING BY SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ012>017-040-110300- /O.CON.KFGZ.WI.Y.0012.000000T0000Z-060411T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...DILKON...KYKOTSMOVI 1230 PM MST MON APR 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH TODAY. WINDS ARE EXPECTED TO SUBSIDE THIS EVENING BY SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 110007 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 507 PM MST MON APR 10 2006 AZZ011>017-040-110300- /O.CON.KFGZ.WI.Y.0012.000000T0000Z-060411T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 507 PM MST MON APR 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE INTO THE EARLY EVENING HOURS BEFORE DIMINISHING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PLEASE DRIVE WITH CAUTION. $$
000 WWUS75 KFGZ 110244 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 744 PM MST MON APR 10 2006 AZZ011>017-040-110345- /O.CAN.KFGZ.WI.Y.0012.000000T0000Z-060411T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 744 PM MST MON APR 10 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WIND REPORTS THROUGH 730 PM MST INCLUDE... SHOW LOW SUSTAINED 39...GUST 51 MPH WINDOW ROCK SUSTAINED 33...GUST 44 MPH WINSLOW SUSTAINED 43...GUST 49 MPH ST JOHNS SUSTAINED 36...GUST 52 MPH GRAND CANYON SUSTAINED 33...GUST 43 MPH FLAGSTAFF SUSTAINED 31...GUST 39 MPH DONEY PARK SUSTAINED 28...GUST 35 MPH $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 9, 2:15 PM MST, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 9, 2:15 PM MST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 215 PM MST SUN APR 09 2006 .SYNOPSIS...A DRY SOUTHWEST FLOW WILL REMAIN OVER ARIZONA TODAY BRINGING WARM TEMPERATURES AND BREEZY AFTERNOON WINDS. FOR MONDAY...A COLD FRONT WILL USHER IN WINDY CONDITIONS...COOLER TEMPERATURES...AND A SLIGHT CHANCE OF SHOWERS NEAR THE UTAH BORDER. EXPECT MILD AND BREEZY CONDITIONS THROUGH THE MID-WEEK PERIOD BEFORE ANOTHER PACIFIC STORM MOVES ACROSS THE AREA ON FRIDAY AND SATURDAY. && .DISCUSSION...MOSTLY SUNNY SKIES WERE NOTED ACROSS NRN AZ THIS AFTERNOON WITH SOME HIGH CLOUDS APPROACHING FROM THE SOUTHWEST. YESTERDAYS RIDGE HAS SHIFTED TO THE EAST AND A SOUTHWEST FLOW AHEAD OF A PACIFIC TROUGH HAS DEVELOPED ACROSS THE STATE. HGHTS HAVE DECREASED SLIGHTLY AND THIS WILL RESULT IN AFTERNOON TEMPS LOWERING A FEW DEGREES. WITH THE APPROACH OF THIS SW FLOW...AFTERNOON BREEZES SHOULD INCREASE. TROUGH CONTINUES TO APPROACH THE AREA ON MONDAY WITH AN EMBEDDED S/W MOVING ACROSS AZ DURING THE DAY. THESE FEATURES WILL RESULT IN A STRENGTHENING SFC PRESSURE GRADIENT AND WINDS WILL INCREASE TO ADVISORY LEVELS ON MONDAY AFTERNOON IN A FEW LOCATION...THUS WILL ISSUE A WIND ADVISORY. AFTERNOON TEMPS WILL ALSO FALL SOME 5-8 DEGREES. THERE WILL BE A SLIGHT CHANCE OF SHOWERS MAINLY ALONG THE UTAH/ARIZONA BORDER. A RIDGE REDEVELOPS ON TUESDAY AND REMAINS ACROSS THE AREA THROUGH FRIDAY AS A CLOSED LOW SLOWLY APPROACHES FROM THE EPAC. MODELS HAVE HAD DIFFICULTIES WITH THE TIMING OF THIS SYSTEM BUT HAVE SHOWN SOME TENDENCY TOWARDS A LATER ARRIVAL AND CURRENT GRIDS AND ZFP REFLECT THIS TREND. SYSTEM FINALLY ARRIVES IN AZ LATE FRIDAY AND INTO SATURDAY WITH INCREASING CLOUDS AND WIND ALONG WITH BETTER CHANCES OF PRECIPITATION. CLOSED LOW WEAKENS AND BECOMES AN OPEN WAVE AS IT TRAVERSES THE STATE AND A BROAD TROUGH DEVELOPS ACROSS THE WESTERN HALF OF THE US IN ITS WAKE. DB && .AVIATION...FOR THE 00Z PACKAGE...EXPECT SOME INCREASE IN HIGH CLOUDS OVER THE NEXT 24 HOURS WITH SOUTHWEST WINDS OF 15 TO 30 MPH DEVELOPING BY MONDAY AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE &&
Hazardous weather outlook, Apr 9, 7:00 AM MST, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 700 AM MST SUN APR 9 2006 AZZ004>018-037>040-100700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 700 AM MST SUN APR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A PACIFIC STORM SYSTEM AND COLD FRONT WILL BEGIN TO IMPINGE UPON NORTHERN ARIZONA FOR MONDAY. STRONG SOUTHWEST WINDS WILL DEVELOP OUT AHEAD OF THIS STORM SYSTEM BEGINNING MONDAY. MOST AREAS FROM THE MOGOLLON RIM NORTHWARD TOWARDS THE GRAND CANYON AND EAST TO WINDOW ROCK CAN EXPECT WIND SPEEDS OF 20 TO 35 MPH IN THE AFTERNOON. GUSTS OF 40 TO 50 MPH ARE POSSIBLE AS WELL...ESPECIALLY IN THE LITTLE COLORADO RIVER VALLEY...EASTERN MOGOLLON RIM...AND WHITE MOUNTAINS. WIND ADVISORIES MAY BE REQUIRED FOR MONDAY.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.